Does intake of Bifilac help in increasing the hemoglobin level in blood?
No it is not used to increase the hemoglobin.
I have gone through your question. I can understand your concern.
You have anemia. Your hemoglobin is low.
You may have iron deficiency anemia, vitamin B12 deficiency anemia or some other cause.
You should go for peripheral smear examination and anemia profile. It will give you exact cause of anemia. Then you should take treatment accordingly.
For iron deficiency anemia drugs like autrin is helpful. For vitamin B12 deficiency anemia vitamin b12 supplements Tab Eldervit should be used.
Your Bifilac hp and librax are used in diarrhoea and stomach pain. These medicines are not used to increase the hemoglobin.
For irregular periods consult your gynaecologist once. Heavy blood loss can leads to anemia.
Consult your doctor and start treatment accordingly.
Hope I have answered your question. If you have any doubts then feel free to ask me. I will be happy to answer. Thanks for using health care magic. Wish you a very good health.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Bifilac is help in becoming pregnant
- Suggest diet which will helps to increase hemoglobin in blood
- Bifilac increases immunity
- Excess intake of bifilac sachet
- Bifilac will it help burning mouth
- Newborn hemoglobin levels increase
- To increase hemoglobin level in ayurvedic
- Intake of haridrakhand increase the hemoglobin level
- Bifilac and high blood potassium
- Will a blood transfusion help in increase of hemoglobin
- What does my blood report suggest?
- How long does Marijuana remain in our body after its intake?
- What does my MRI scan report indicate?
- What causes right side abdominal pain?
- What does my blood test result indicate?
- Suggest treatment for stomach cramps and pain in ribs
- What does HIV test result indicate?
- For how many days is Xanax detectable in urine?
- What causes excessive tiredness?
- What does the widal test reports indicate?